Object

Title: On the regularity of weak solutions to refractor problem

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2009

Volume:

2

Number:

1

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Coverage:

28-37

Abstract:

In this note we derive the Monge-Ampere type equation in Euclidian coordinates describing the refraction phenomena of perfect lens. This simplies the regularity issues of the weak solutions on the problem.

Publisher:

National Academy of Sciences of Armenia

Date created:

2009-02-23

Format:

pdf

Identifier:

oai:arar.sci.am:13222

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

May 17, 2021

In our library since:

Feb 12, 2020

Number of object content hits:

0

All available object's versions:

https://arar.sci.am/publication/14919

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information